# SDR ASAA2014022207190

- Difficulty date: February 22, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3235613
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO MFEC CRACK INDICATIONS, UNDER BS 520, BELOW S14L. ACFT GROUNDED. REPAIRED SKIN IAW SRM 53-00-01-2R-30.
